# SDR MASA2011090203613

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 22,081 hours, 15,376 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ELEC SMELL FLT DECK;FOUND CHAFED WIRES ON F/O YOKE CHART HOLDER.  REPAIR WIRES NO FURTHER DEFECTS FOUND.
